Ive been on this pill for about 4 months and ever 3-4 days ill start bleeding like a normal period it will last a day sometimes or 5 days light bleeding or go for 1-2 days its never the same or the same type of bleeding.. its driving me bonkers. I am 23 and used to take levlen ed years ago since then had a bubby and now am back on it but its never been a normal month to month cycle what am i doing wrong???
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I am getting ready to start taking Aleese in a few days for unexplained?
Posted 19 Sep 2009 • 1 answer
Levlen ED pill-can u get heavy bleeding after taking the pill for the first time after havin a baby?
Posted 7 Jul 2010 • 1 answer
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 27 Apr 2015 • 1 answer
Abnormal Uterine Bleeding - I was recently treated for my complex hyperlaxia without atypia by iud.?
Posted 20 Sep 2016 • 0 answers